Bicliques and eigenvalues

Research output: Contribution to journalArticleScientificpeer-review

Original languageFrench
Pages (from-to)56-66
Number of pages10
JournalJournal of Combinatorial Theory, Series B, Graph theory
Volume82
Issue number1
Publication statusPublished - 2001

Cite this

@article{8852cbd1e80946a49ee22414c9436486,
title = "Bicliques and eigenvalues",
author = "W.H. Haemers",
note = "Pagination: 10",
year = "2001",
language = "French",
volume = "82",
pages = "56--66",
journal = "Journal of Combinatorial Theory, Series B, Graph theory",
issn = "0095-8956",
publisher = "Academic Press Inc.",
number = "1",

}

Bicliques and eigenvalues. / Haemers, W.H.

In: Journal of Combinatorial Theory, Series B, Graph theory, Vol. 82, No. 1, 2001, p. 56-66.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Bicliques and eigenvalues

AU - Haemers, W.H.

N1 - Pagination: 10

PY - 2001

Y1 - 2001

M3 - Article

VL - 82

SP - 56

EP - 66

JO - Journal of Combinatorial Theory, Series B, Graph theory

JF - Journal of Combinatorial Theory, Series B, Graph theory

SN - 0095-8956

IS - 1

ER -